| Model Number |
PSD25V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
10/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that peri-strips with veritas collagen matrix circular was used during a roux-en-y surgery (gastric bypass) and a patient developed tight strictures 3 to 5 weeks post-operatively.The patient received egd with dilation; however, the strictures appear to have increased inflammation and were more resistant to balloon dilation than usual.The patient required tpn (total parenteral nutrition) via a central iv line as they were unable to eat by mouth.It was not reported if the patient required prolonged hospitalization.The patient outcome was also not reported.No additional information is available.
Additional Manufacturer Narrative
Additional information: d4: lot #, d4: expiration date, h6 and h11.D4: lot #: it was reported the exact lot number was unknown; however, the reported expiration date was 01/05/2028.The lot numbers that expire on 01/05/2028 are sp23i06-1933813 or sp23k27-1981134.These are both potential lot numbers.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.